# SDR RAIA950814

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC66867
- Condition: Failed
- Location: Lt Mlg Brake
- Part time: 8,328 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7413 - LEFT BRAKE GRABS.  MAINTENANCE REPLACED BRAKE CONTROL VALVE.  TAXI CHECK REVEALED NORMAL OPERATION.  (M)
